# SDR W7NA9800002

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 2210 · Autopilot System
- Part: Yaw Coupler
- Part number: 4030952906
- Condition: Failed
- Location: Rudder
- Component: Honeywell, 4030952906
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

EWR - FLT 1606 - DURING TAKEOFF ROLL AT 90 KNOTS, AIRCRAFT VEERED SIGNIFICANTLY TO THE LEFT TWICE.  ABORTED TAKEOFF.   INSPECTED AND FOUND YAW DAMPENER FAILED HARD LEFT.  REMOVED AND REPLACED YAW DAMPENER COUPLER PER MM 22-11-141.  GROUND TESTS SHOW OPS NORMAL.  (X)
